# SDR 0402139759

- Difficulty date: November 3, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 81,320 hours, 73,056 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACKED RT WING TO FUSELAGE ATTACH ANGLE AT BS 644.  REPAIRED PER EA 97-201426.
